# SDR 96ZZZX5408

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5204U
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0282
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pivot Assy
- Part number: 2411001
- Condition: Shaft Sheared
- Location: Lt Mlg
- Part time: 6,790 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR WOULD NOT INDICATE DOWN AND LOCK WHEN THE GEAR WAS SELECTED DOWN.  THE PILOT LANDED WITH GEAR UP.  THE LT MAIN GEAR ASSY WAS REMOVED FROM THE AIRCRAFT AND IT WAS DISCOVERED THE PIVOT SHAFT OF THE PIVOT ASSY HAD SHEARED FROM THE MAIN BODY OF THE PIVOT ASSY.
